Por favor, use este identificador para citar o enlazar este ítem:http://uvadoc.uva.es/handle/10324/45291
On the relationships between some games associated with SUOWA and Semi-SUOWA operators
Año del Documento
Fuzzy Sets and Systems, Abril 2021, vol. 409, p. 15-31.
The construction of functions that simultaneously generalize weighted means and OWA operators is an interesting topic that has received special attention in recent years. Due to the properties they satisfy, one of the most interesting generalization are SUOWA operators, which have been widely studied in the literature. In a recent paper, a new generalization has been introduced, the Semi-SUOWA operators, which have a close relationship with SUOWA operators. The main aim of this paper is to analyze the games associated with Semi-SUOWA operators. In this respect, we give conditions under which we can guarantee the monotonicity of these games. Moreover, we establish some relationships between some games associated with SUOWA and Semi-SUOWA operators and show the pointwise convergence of certain games.
Choquet integral; SUOWA operators; Semi-SUOWA operators; Weighted means; OWA operators.
Revisión por pares
Este trabajo forma parte del proyecto de investigación: MEC-FEDER Grant ECO2016- 77900-P
Propietario de los Derechos
Tipo de versión